# SDR AU990582

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr COZY
- System (JASC): 7603 · Power Lever
- Part: Spring
- Condition: Broken
- Location: Power Lever
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) THROTTLE OPERATING (RETURN) SPRING BROKEN.
